# SDR SWAA2021122748027

- Difficulty date: November 28, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 193CR
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 193CR HAD EROSION DAMAGE ON THE LEADING EDGE.   DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4B(8).   REMOVED DAMAGE FROM FWD EDGE ON OUTER SURFACE,  CLEANED IAW SRM 51-70-05-2R-6 PAR 4A-D.  FABRICATED REPAIR PLIES IAW SRM 51-70-05-2R-6 PAR 4E.  INSTALLED IAW SRM 51-70-05-2R-6 PAR 4E.  POST REPAIR UT INSPECTED IAW NDT 4 51-00-02. NO DEFECTS FOUND.  CONDUCTIVITY TESTED GOOD IAW AMM 51-21-71-370-801, PAR 3D(1-4;7A).   COMPLETED FINAL REFINISH OF PANEL IAW SRM 51-70-05-2R-6 PAR 4I AND AMM 51-21-99-300-802 PAR 3C(1). COMPLETED SRM REPAIR 51-70-05-2R-6.
